MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK HOL ML ENDO APPLIER 5MM 45CM; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL WECK HOL ML ENDO APPLIER 5MM 45CM; APPLIER, SURGICAL, CLIP
Catalog Number 544965L
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " both jaws of applicator is not getting closed properly & jaws are not aligned properly".This was found prior to use.Another clip was used to complete the procedure.

Brand Name
WECK HOL ML ENDO APPLIER 5MM 45CM
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key25678325
Report Number3011137372-2026-00226
Device Sequence Number4671410
Product Code GDO
UDI-Device Identifier14026704727497
UDI-Public(01)14026704727497(11)240508(17)001227(10)06K2363476(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number544965L
Device Lot Number06K2363476
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown